MathSciNet Relay Station
MathSciNet bibliographic data
MR418410 (81g:10056a) 10H08 (10K05)
Fujii, Akio On the zeros of Dirichlet $L$-functions. III. Trans. Amer. Math. Soc. 219 (1976), 347–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement